# SDR QXEA2008110601167

- Difficulty date: November 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 18,403 hours, 13,341 cycles
- System (JASC): 5240 · Service Doors
- Part: Plunger
- Condition: Malfunctioned
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - SERVICE DOOR EXIT IS HARD TO OPEN AND CLOSE.  OPEN MIDDLE ACCESS PNL ON SERVICE DOOR EXIT, FOUND AND RESET CENTER PLUNGER ON DOOR HANDLE.  OPS CHECK GOOD.  CLOSED MIDDLE ACCESS PNL.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE. NO PARTS.
